Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 32, NWS Brownsville, TX

July 28, 20204 counties in Texas

NWS Brownsville, TX issued this flash flood warning at Jul 28, 2020, 3:53 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2020, 3:53 PM CDT (20:53 UTC)
Expired
Jul 28, 2020, 5:57 PM CDT
In force
2 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Brooks County, TX, Jim Hogg County, TX, Kenedy County, TX, Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2020-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2020-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2665 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WGUS54 KBRO 282053
FFWBRO
TXC047-247-261-505-290000-
/O.NEW.KBRO.FF.W.0032.200728T2053Z-200729T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
353 PM CDT Tue Jul 28 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Northern Brooks County in deep south Texas...
  Jim Hogg County in deep south Texas...
  Northwestern Kenedy County in deep south Texas...
  Northeastern Zapata County in deep south Texas...

* Until 700 PM CDT.

* At 353 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Falfurrias, Hebbronville, Hebbronville High School, South Fork 
  Estates, Gruy Stadium, Las Lomitas, Jim Hogg County Airport, 
  Randado, Thompsonville, Falfurrias Junior High School, La Colonia 
  Park, Falfurrias Fire Station, Pleasant Park, Airport Road 
  Addition, Hebbronville Border Patrol Station, Hidalgo City Park, 
  Cantu Addition, Brooks County Airport, Brooks County Detention 
  Center and Flowella.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 2727 9880 2735 9880 2736 9863 2734 9862
      2734 9859 2736 9859 2736 9855 2734 9855
      2734 9852 2727 9852 2726 9799 2708 9798
      2694 9880 2704 9895 2727 9910

FLASH FLOOD...RADAR INDICATED

$$

Hallman
1 follow-up statement
392 
WGUS74 KBRO 282257
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
557 PM CDT Tue Jul 28 2020

TXC047-247-261-505-282307-
/O.CAN.KBRO.FF.W.0032.000000T0000Z-200729T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brooks TX-Jim Hogg TX-Kenedy TX-Zapata TX-
557 PM CDT Tue Jul 28 2020

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN BROOKS, JIM HOGG, 
NORTHWESTERN KENEDY AND NORTHEASTERN ZAPATA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures. Light rain 
may continue over the next hour, generally over rural areas.

A Flash Flood Watch remains in effect until 400 AM CDT Wednesday for 
a portion of Deep South Texas.

LAT...LON 2727 9880 2735 9880 2736 9863 2734 9862
      2734 9859 2736 9859 2736 9855 2734 9855
      2734 9852 2727 9852 2726 9799 2708 9798
      2694 9880 2704 9895 2727 9910

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 1:50 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 28, 1:50 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
150 PM CDT Tue Jul 28 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...The conv from earlier this morning has dissipated
giving Deep South TX and the RGV a welcome break from the
rains. KBRO is showing some areas of light to moderate conv
persisting to the east and south of the BRO with a slow drift to
the north. Current LAPS CAPE data indicates that the atms over the
RGV may be worked over somewhat from the morning conv. This may
limit the redevelopment of the conv until later this evening as
the atms takes some time to destabilize. The 12Z BRO sounding
is still quite moist and unstable with a PWAT of 2.35 inches and
an MUCAPE of 3288 J/KG. The latest HRRR run indicates that a sea
breeze boundary is expected to form near the lower TX coast around
21Z. This boundary will likely then move westward pushing the
isold/sct conv steadily westward clearing through Zapata Co.
around 02z. The HRRR then wants to reform some isold coastal conv
after 08z with the 12Z NAM showing some more sct conv firing
inland Wed afternoon. Will stick close to VFR conditions with some
brief reductions down to MVFR levels for passing cells.

&&

.PREV DISCUSSION... /issued 628 AM CDT Tue Jul 28 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...VFR conditions should continue into this morning but
convection has been on the increase across the gulf waters to the
east and across Mexico to the south. In addition, patchy fog has
developed north of the TAF sites in the ranchlands. Similar to
yesterday, scattered showers and thunderstorm activity will be
possible from mainly this afternoon through this evening.
Activity could consist of heavy rain, gusty winds and occasional
lightning. Will maintain MVFR to VFR conditions but conditions
could further deteriorate under any heavier rain or thunderstorm
activity. Light to moderate easterly to southeasterly winds
continue through the TAF period.

PREV DISCUSSION... /issued 538 AM CDT Tue Jul 28 2020/

SHORT TERM (Now through Wednesday): Abundant moisture across
Deep South Texas with precipitable water values ranging between 2
and 2.50 inches and general 500 mb weakness along the Texas coast
will continue to promote the potential for additional scattered
shower and thunderstorm activity. The latest model guidance hint
at the potential for a vort max pivoting across the region from
the south for late today into Wednesday. This could act as a
further catalyst for shower and thunderstorm activity. Even though
the modeled QPF is not too aggressive, any additional locally
heavy rainfall over the saturated grounds and remaining standing
flood waters could result in the potential for isolated flash
flooding with rising water levels. As a result, the Flash Flood
Watch for the counties along the Rio Grande will be extended
through 10 pm tonight. The Weather Prediction Center (WPC) will
also have a marginal risk across the region in the excessive
rainfall outlooks through 12Z Thursday.

With the temperatures reaching into the 90s across much of the
region yesterday prior to the rainfall, I will go ahead and lean
towards the higher side of the model guidance in regards to the
afternoon highs where most locations reach up into the lower 90s.
Overnight lows will otherwise stay warm and very humid. Elected to
keep patchy fog in the forecast early this morning over portions
of the northern ranchlands, especially where the winds are near
clam and any standing water exists.

LONG TERM (Wednesday Night through Monday)...500mb low/inverted
trough across northeast Mexico and deep south Texas Wednesday will
finally move westward Thursday as the 500mb subtropical ridge
across the eastern Gulf of Mexico builds westward. This will bring
some drier air to the coastal sections Thursday and rain chances
should diminish as a result. Will likely see some isolated
seabreeze convection across the coastal sections of the CWA
Thursday and better a chance of showers and thunderstorms Friday
into the weekend as a 500mb trough across the central plains
Thursday deepens across the central United States Friday. This
will carve out a weakness in the subtropical ridge across south
Texas through the rest of the forecast period. Subsidence is
expected to increase across south Texas Sunday into Monday but
will continue to mention a slight chance of rain across portions
of the CWA through Monday.

MARINE (Now Through Wednesday): Latest observations from Buoy42020
indicate southeasterly winds of around 8 to 10 kts and gusts of 10
to 12 kts with seas of 4 to 5 feet. Expect moderate seas from swell
to continue under a light to moderate east-southeasterly flow with
surface high pressure extending across the Gulf of Mexico. Fair
conditions will continue across the Laguna Madre with a light to
moderate chop.

Wednesday night through Saturday...Moderate southeast winds will
prevail across the coastal waters Wed night and weaken slightly
Thursday with high pressure across the eastern Gulf of Mexico.
Light to moderate southeast winds will prevail across the western
Gulf Thursday as a result. The pressure gradient will continue to
weaken across the lower Texas coast Friday. Light southeast to
south winds will prevail across the coastal waters Friday into the
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  78  89  79  90 /  40  40  20  10
BROWNSVILLE          78  90  79  90 /  40  40  20  10
HARLINGEN            77  91  78  92 /  30  40  20  10
MCALLEN              77  92  78  91 /  30  40  10  10
RIO GRANDE CITY      76  92  77  95 /  30  40  10  10
SOUTH PADRE ISLAND   79  86  81  85 /  40  40  20  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening for TXZ248-
     252>257-353.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term/Aviation...60-Speece
Long Term...56-Hallman
Hazardous weather outlook, Jul 28, 3:48 PM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
348 PM CDT Tue Jul 28 2020

TXZ248>257-351-353-292100-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
348 PM CDT Tue Jul 28 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for Cameron, Willacy, Hidalgo,
Starr, and Zapata counties until 10 PM CDT tonight.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An elevated risk of rip currents is possible at the local beaches
Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-292100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
348 PM CDT Tue Jul 28 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

In the hours before

Special weather statement, Jul 28, 2:00 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Brownsville TX
200 PM CDT Tue Jul 28 2020

TXZ250-251-282000-
Brooks TX-Inland Kenedy TX-
200 PM CDT Tue Jul 28 2020

...SPECIAL WEATHER STATEMENT...

At 159 PM CDT, Doppler radar was tracking strong thunderstorms
across Kenedy County, moving northwest at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Falfurrias, Armstrong, Encino, Rachal, Sarita, Norias, La Colonia
Park, Airport Road Addition, U S 77 Border Patrol Station and
Falfurrias Junior High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2726 9773 2727 9768 2678 9776 2681 9841
      2726 9842 2726 9799 2721 9799 2721 9797
      2723 9795 2724 9792 2724 9789 2725 9785
      2725 9782 2727 9782 2728 9779 2728 9776
TIME...MOT...LOC 1859Z 129DEG 12KT 2692 9787

Hallman
Special weather statement, Jul 28, 2:01 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Brownsville TX
201 PM CDT Tue Jul 28 2020

TXZ253-353-282000-
Southern Hidalgo TX-Northern Hidalgo TX-
201 PM CDT Tue Jul 28 2020

...SPECIAL WEATHER STATEMENT...

At 201 PM CDT, Doppler radar was tracking thunderstorms with heavy
rainfall over portions of Hidalgo County, moving northwest at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Edinburg, Weslaco, Elsa, Edcouch, Linn, North McAllen, Hargill, San
Manuel, Mccook and Faysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2627 9832 2641 9849 2678 9831 2638 9793
      2613 9793
TIME...MOT...LOC 1901Z 129DEG 12KT 2633 9801

Hallman
Special weather statement, Jul 28, 2:37 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Brownsville TX
237 PM CDT Tue Jul 28 2020

TXZ249-252-282030-
Jim Hogg TX-Starr TX-
237 PM CDT Tue Jul 28 2020

...SPECIAL WEATHER STATEMENT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm over
San Isidro, or 16 miles north of Mccook, moving northwest at 15 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Agua Nueva, La Gloria, La Reforma, San Isidro, San Rafael Ranch
Airport, Santa Elena, Delmita, Diamond O Ranch Airport and Puesta Del
Sol Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2700 9857 2688 9842 2678 9842 2678 9832
      2663 9839 2658 9842 2679 9877
TIME...MOT...LOC 1936Z 129DEG 12KT 2671 9842

Hallman
Local storm report, Jul 28, 3:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
310 PM CDT TUE JUL 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FUNNEL CLOUD     1 N RUSH ADDITION COLON 27.25N  98.13W
07/28/2020                   BROOKS             TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY BORDER PATROL DETENTION CENTER
            OFFICERS.

&&

EVENT NUMBER BRO2000060

TRS
Special weather statement, Jul 28, 3:11 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
311 PM CDT Tue Jul 28 2020

TXZ249-250-282100-
Brooks TX-Jim Hogg TX-
311 PM CDT Tue Jul 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JIM HOGG AND BROOKS
COUNTIES UNTIL 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking strong thunderstorms
across northern Brooks County, moving northwest at 15 mph.

A funnel cloud has been reported near Falfurrias, and other funnel
clouds are possible with these storms.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Falfurrias, Falfurrias Junior High School, Las Lomitas, Pleasant
Park, La Colonia Park, Airport Road Addition, Falfurrias Fire
Station, Flowella, Brooks County Airport and Cantu Addition.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2734 9852 2727 9852 2726 9799 2711 9799
      2688 9828 2736 9868 2736 9863 2734 9862
      2734 9859 2736 9859
TIME...MOT...LOC 2009Z 129DEG 12KT 2712 9816

Hallman
Special weather statement, Jul 28, 3:22 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
322 PM CDT Tue Jul 28 2020

TXZ249-282115-
Jim Hogg TX-
322 PM CDT Tue Jul 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...WESTERN BROOKS AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 415 PM CDT...

At 321 PM CDT, Doppler radar was tracking strong thunderstorms
across Jim Hogg County, moving northwest at 15 mph.

Funnel clouds are possible near these thunderstorms.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Hebbronville, Gruy Stadium, Randado, Thompsonville, Jim Hogg County
Airport, Hebbronville High School, South Fork Estates, Las Lomitas
and Hebbronville Border Patrol Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2711 9847 2705 9847 2706 9842 2703 9842
      2698 9856 2680 9876 2701 9895 2727 9896
      2727 9880 2735 9880 2736 9868
TIME...MOT...LOC 2021Z 129DEG 12KT 2702 9854

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:03 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo3 hr
Jul 27, 7:04 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo3 hr
Jul 27, 7:30 PM CDTSpecial Weather StatementBROHidalgo90 min
Jul 27, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg100 min
Jul 27, 9:59 PM CDTAreal Flood WarningBROCameron, Hidalgo4 days
Jul 27, 10:17 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy21 hr
Jul 28, 7:44 AM CDTSpecial Weather StatementBROCameron46 min
Jul 28, 9:26 AM CDTSpecial Weather StatementBROCameron, Willacy64 min
Jul 28, 9:50 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jul 28, 2:00 PM CDTSpecial Weather StatementBROBrooks60 min
Jul 28, 2:01 PM CDTSpecial Weather StatementBROHidalgo59 min
Jul 28, 2:37 PM CDTSpecial Weather StatementBROStarr53 min
Jul 28, 2:40 PM CDTTornado WarningBROBrooks32 min
Jul 28, 3:00 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy55 min
Jul 28, 3:11 PM CDTSpecial Weather StatementBROBrooks49 min
Jul 28, 3:18 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg, Starr, Zapata3 hr
Jul 28, 3:22 PM CDTSpecial Weather StatementBROJim Hogg53 min
Jul 28, 4:14 PM CDTSpecial Weather StatementBROJim Hogg61 min
Jul 28, 6:59 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy3 days

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.